Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Torsion in the bordism of oriented involutions

Author: Russell J. Rowlett
Journal: Trans. Amer. Math. Soc. 231 (1977), 541-548
MSC: Primary 57D85
Erratum: Trans. Amer. Math. Soc. 248 (1979), 221-221.
MathSciNet review: 0445521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the bordism theory $ {\Omega _ \ast }(Z_2^k)$ of smooth, orientation-preserving $ Z_2^k$-actions all torsion has order two. Furthermore, the torsion classes inject in the unoriented theory $ {N_ \ast }(Z_2^k)$, and any class represented by a stationary-point free action has infinite order. In addition, a procedure is given for producing Smith constructions in some generality.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

PII: S 0002-9947(1977)0445521-2
Keywords: Orientation-preserving involution, Wall manifold, submanifold dual to a representation
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia